Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Slin'ko, Arkadii Mikhailovich

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 23

Number of views:
This page:433
Abstract pages:2547
Full texts:1177
References:132
Doctor of physico-mathematical sciences (1990)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)

http://www.mathnet.ru/eng/person22100
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/206808
https://elibrary.ru/author_items.asp?authorid=437966

Publications in Math-Net.Ru
1990
1. A. M. Slin'ko, “Complete metric Jordan algebras”, Mat. Zametki, 47:5 (1990),  100–105  mathnet  mathscinet  zmath; Math. Notes, 47:5 (1990), 491–494  isi
1988
2. A. M. Slin'ko, “Splitting of a compact ring into the sum of a radical and an inertial subring”, Algebra Logika, 27:3 (1988),  359–372  mathnet  mathscinet
3. A. M. Slin'ko, “Locally compact Jordan rings that are nearly division rings”, Mat. Zametki, 43:6 (1988),  713–724  mathnet  mathscinet  zmath; Math. Notes, 43:6 (1988), 409–415  isi
1987
4. K. I. Beĭdar, A. V. Mikhalev, A. M. Slin'ko, “A primality criterion for nondegenerate alternative and Jordan algebras”, Tr. Mosk. Mat. Obs., 50 (1987),  130–137  mathnet  mathscinet  zmath
5. A. M. Slin'ko, “Nonassociative topological bimodules”, Mat. Sb. (N.S.), 133(175):2(6) (1987),  254–266  mathnet  mathscinet  zmath; Math. USSR-Sb., 61:1 (1988), 259–270
1986
6. A. M. Slin'ko, “On locally compact alternative and Jordan rings”, Algebra Logika, 25:4 (1986),  436–444  mathnet  mathscinet
7. A. M. Slin'ko, “Algebraic rings with compact topology”, Algebra Logika, 25:1 (1986),  87–102  mathnet  mathscinet
8. A. M. Slin'ko, “The Kurosh problem for compact rings”, Dokl. Akad. Nauk SSSR, 288:5 (1986),  1065–1067  mathnet  mathscinet  zmath
9. A. M. Slin'ko, “Moduli and representations of nonassociative topological compact rings”, Mat. Zametki, 39:6 (1986),  791–797  mathnet  mathscinet  zmath; Math. Notes, 39:6 (1986), 430–433  isi
10. A. M. Slin'ko, “Topological rings with involution”, Uspekhi Mat. Nauk, 41:5(251) (1986),  197–198  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:5 (1986), 167–168  isi
11. A. M. Slin'ko, “The structure of alternative and Jordan compact rings”, Mat. Sb. (N.S.), 129(171):3 (1986),  378–385  mathnet  mathscinet  zmath; Math. USSR-Sb., 57:2 (1987), 391–398
1985
12. A. M. Slin'ko, “Some algebraic operations over classification algorithms and applications”, Zh. Vychisl. Mat. Mat. Fiz., 25:10 (1985),  1547–1555  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 25:5 (1985), 178–182
1983
13. A. M. Slin'ko, “On compact nonassociative rings”, Algebra Logika, 22:3 (1983),  308–315  mathnet  mathscinet
1981
14. Yu. A. Bahturin, A. M. Slin'ko, I. P. Shestakov, “Nonassociative rings”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 18 (1981),  3–72  mathnet  mathscinet  zmath; J. Soviet Math., 18:2 (1982), 169–211
1980
15. A. M. Slin'ko, “The theory of Jordan algebras with a minimum condition”, Uspekhi Mat. Nauk, 35:2(212) (1980),  221–222  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:2 (1980), 259–260  isi
1979
16. A. M. Slin'ko, “Special varieties of Jordan algebras”, Mat. Zametki, 26:3 (1979),  337–344  mathnet  mathscinet  zmath; Math. Notes, 26:3 (1979), 661–665  isi
1977
17. A. M. Slin'ko, “The lower nilradical in Jordan algebras with a maximality condition”, Algebra Logika, 16:1 (1977),  98–100  mathnet  mathscinet
1974
18. A. M. Slin'ko, I. P. Shestakov, “Right representations of algebras”, Algebra Logika, 13:5 (1974),  544–588  mathnet  mathscinet
19. A. M. Slin'ko, “Radicals of Jordan rings connected with alternative rings”, Mat. Zametki, 16:1 (1974),  135–140  mathnet  mathscinet  zmath; Math. Notes, 16:1 (1974), 664–667
1972
20. A. M. Slin'ko, “The Jacobson radical and absolute divisors of zero of special Jordan algebras”, Algebra Logika, 11:6 (1972),  711–723  mathnet  mathscinet
21. A. M. Slin'ko, “The radicals of Jordan rings”, Algebra Logika, 11:2 (1972),  206–215  mathnet  mathscinet
22. A. M. Slin'ko, “A remark on radicals and derivations of rings”, Sibirsk. Mat. Zh., 13:6 (1972),  1395–1397  mathnet  mathscinet  zmath; Siberian Math. J., 13:6 (1972), 984–986
1970
23. A. M. Slin'ko, “The equivalence of certain nilpotencies of right-alternative rings.”, Algebra Logika, 9:3 (1970),  342–348  mathnet  mathscinet

1972
24. A. I. Shirshov, M. I. Kargapolov, L. A. Bokut', E. N. Kuz'min, A. M. Slin'ko, I. P. Shestakov, “Konstantin Aleksandrovich Zhevlakov”, Mat. Zametki, 12:3 (1972),  233–237  mathnet  mathscinet  zmath; Math. Notes, 12:3 (1972), 575–577

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022